EconPapers    
Economics at your fingertips  
 

Oscillation and Asymptotic Behaviour of a Higher‐Order Nonlinear Neutral‐Type Functional Differential Equation with Oscillating Coefficients

Mustafa Kemal Yildiz, Emrah Karaman and Hülya Durur

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We will study oscillation of bounded solutions of higher‐order nonlinear neutral delay differential equations of the following type: [y(t) + p(t)f(y(τ(t)))] (n) + q(t)h(y(σ(t))) = 0, t ≥ t0, t ∈ ℝ, where p ∈ C([t0, ∞), ℝ), limt→∞p(t) = 0, q ∈ C([t0, ∞), ℝ+), τ(t), σ(t) ∈ C([t0, ∞), ℝ), τ(t), σ(t)

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/158060

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:158060

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:158060